Table of Contents Author Guidelines Submit a Manuscript
Complexity
Volume 2017, Article ID 3517280, 7 pages
https://doi.org/10.1155/2017/3517280
Research Article

Global External Stochastic Stabilization of Linear Systems with Input Saturation: An Alternative Approach

1School of Automation, Southeast University, Nanjing, China
2Key Laboratory of Measurement and Control of Complex Systems of Engineering, Ministry of Education, Nanjing, China

Correspondence should be addressed to Qingling Wang; moc.liamg@lqwusc

Received 19 April 2017; Accepted 11 July 2017; Published 9 August 2017

Academic Editor: Sigurdur F. Hafstein

Copyright © 2017 Qingling Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper presents results concerning the global external stochastic stabilization for linear systems with input saturation and stochastic external disturbances under random Gaussian distributed initial conditions. The objective is to construct a class of control laws that achieve global asymptotic stability in the absence of disturbances, while guaranteeing a bounded variance of the state for all the time in the presence of disturbances. By using an alternative approach, a new class of scheduled control laws are proposed, and the global external stochastic stabilization problem can be solved only through some routine manipulations. Furthermore, the reported approach allows a larger range of the design parameter. Finally, two numerical examples are provided to validate the theoretical results.